MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST

Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST
Catalog Number MDS6800BA
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Head Injury (1879)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "he was gripping with his right hand when the product moved and slipped off the bed.".
 
Additional Manufacturer Narrative
The customer reported her husband fell out of the bed when using this product when the product moved and slipped off the bed; he hit his head and developed bruises and a bump, but no medical intervention was necessary.The complaint could not be confirmed as there were no lot/serial numbers, samples, pictures or videos received.Without a sample received, it is difficult to determine a true root cause for the reported issue, and the cause code was updated to unconfirmed defect - sample required to determine cause.No further investigation will be conducted at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-BAR,BED ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50872074
Report Number1417592-2026-49241
Device Sequence Number10743234
Product Code QTC
UDI-Device Identifier00884389102865
UDI-Public00884389102865
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS6800BA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown